# SDR FDEA2019102412714

- Difficulty date: October 21, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA77299
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL BETWEEN STA 675 AND STA 735 BETWEEN X27.5 AND X47.5 IS   DAMAGED. MAIN CARGO FLOOR PANEL AT STA 675 - STA 735 BETWEEN X27.5  TO X47.5 FABRICATED ON   VTMAE TRAVELER T19/1448545 IAW SRZ-25-005 CAT "A" MAJOR REPAIR
